Ekin Ozman
Ekin Ozman
Verified email at boun.edu.tr - Homepage
Title
Cited by
Cited by
Year
Provably weak instances of Ring-LWE
Y Elias, KE Lauter, E Ozman, KE Stange
Annual Cryptology Conference, 63-92, 2015
782015
The Distribution of 𝔽q-Points on Cyclic ℓ-Covers of Genus g
A Bucur, C David, B Feigon, N Kaplan, M Lalín, E Ozman, MM Wood
International Mathematics Research Notices 2016 (14), 4297-4340, 2016
162016
Bad reduction of genus three curves with complex multiplication
I Bouw, J Cooley, K Lauter, EL García, M Manes, R Newton, E Ozman
Women in numbers Europe, 109-151, 2015
152015
Ring-LWE cryptography for the number theorist
Y Elias, KE Lauter, E Ozman, KE Stange
Directions in Number Theory, 271-290, 2016
112016
A bound on the primes of bad reduction for CM curves of genus 3
P Kılıçer, K Lauter, EL García, R Newton, E Ozman, M Streng
arXiv preprint arXiv:1609.05826, 2016
102016
Unramified Brauer classes on cyclic covers of the projective plane
C Ingalls, A Obus, E Ozman, B Viray
arXiv preprint arXiv:1310.8005, 2013
82013
Points on quadratic twists of
E Ozman
Acta Arithmetica 152, 323-348, 2012
8*2012
Quadratic points on modular curves
E Ozman, S Siksek
Mathematics of Computation 88 (319), 2461-2484, 2019
42019
Asymptotic Generalized Fermat's Last Theorem over Number Fields
Y Kara, E Ozman
arXiv preprint arXiv:1904.02349, 2019
32019
Non-ordinary Curves with a Prym Variety of Low p-Rank
TO Celik, Y Elias, B Güneş, R Newton, E Ozman, R Pries, L Thomas
Women in Numbers Europe II, 117-158, 2018
32018
On the existence of ordinary and almost ordinary Prym varieties
E Ozman, R Pries
Asian Journal of Math, 2015
32015
Unramified Brauer classes on cyclic covers of the projective plane
C Ingalls, A Obus, E Ozman, B Viray, H Thomas
Brauer groups and obstruction problems, 115-153, 2017
22017
Ordinary and almost ordinary Prym varieties
E Ozman, R Pries
arXiv preprint arXiv:1502.05959, 2015
22015
Semi-Direct Galois Covers of the Affine Line.
L Gruendken, L Hall-Seelig, BH Im, E Ozman, R Pries, K Stevenson
WIN-Women in Numbers, 201-212, 2011
22011
On polyquadratic twists of X0 (N)
E Ozman
Journal of Number Theory 133 (10), 3325-3338, 2013
12013
Newton polygons for a variant of the Kloosterman family
R Bellovin, SA Garthwaite, E Ozman, R Pries, C Williams, HJ Zhu
Women in Numbers 2 606, 47, 2013
12013
On Ternary Diophantine Equations of Signature (p, p, 2) over Number Fields
E Isik, Y Kara, E Ozman
1
The Hasse norm principle in global function fields
A Manzateanu, R Newton, E Ozman, N Sutherland, RG Uysal
Springer, 2020
2020
-Unit Equations and the Asymptotic Fermat Conjecture over Number Fields
E Ozman, S Siksek
arXiv preprint arXiv:2003.11289, 2020
2020
The Hasse Norm Principle in Global Function Fields
A Mânzăţeanu, R Newton, E Ozman, N Sutherland, RG Uysal
arXiv preprint arXiv:2003.01451, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20